Concluded Case

Tinea corporis- Tinea incognito

TINEA CORPORIS- Now tinea incognito - due to excessive use of topical steroids in a young 24 years old male

2 Likes

LikeAnswersShare
Concluded answer
Tinea incongito Adv- Cap-fixtral 200 mg OD Tab-Vozet 5 mg OD Tab-zocon 200 mg weekly L/a Amyrolfine cream BNC dusting powder Keto gold soap Maintain hygine Review after 3 weeks
All Answers
Tinea incognito” is a term used to describe a tinea infection modified by topical steroids. It is caused by prolonged use of topical steroids, sometimes prescribed as a result of incorrect diagnosis. Topical steroids suppress the local immune response and allow the fungus to grow easily. Treatment for tinea incognito is to discontinue the topical corticosteroids. For mild and superficial lesions, they respond well to antifungal creams. Treatment for another week after the resolution of the lesions is important. For more severe forms, oral medications like terbinafine and fluconazole, may be necessary.
Tinea incognito Itraconazole 200mg od Zocon 150mg weekly. Levocet 5mg bd. Clean area with diluted betadine lotion apply caladryl lotion than lulliconazole fucibact oint locally bd. Multivitamin and antioxidant orally. Keep the area clean and covered with sterile gauge.
Thanks Dr Vipin Bihari Jain
0

View 2 other replies

Tinea incongito Adv- Cap-fixtral 200 mg OD Tab-Vozet 5 mg OD Tab-zocon 200 mg weekly L/a Amyrolfine cream BNC dusting powder Keto gold soap Maintain hygine Review after 3 weeks
Obviously Tinea corporis Tab fluconazole 150mg 1weekly Tab foristal1bd Ointment lulliconazole locally Vitamin C 500mg od
Steroid altered tenia Oral antifungals for one month Topical antifngal for 2 months Avoid steroids
Thank you,Doctor
0
आयुर्वेद में इसे ददरु मंडल है। चिकित्सा संबंधी योग,, गंण्डोरिकदम् तैल लगाने से लाभ होगा।
SUGGESTIVE OF STEROIDAL ALTERED FUNGAL TINEA INFECTED
FUNGAL INFECTION DERMATOOGICAL CONSULTATION
Tinea infection Allegra 120mg Baclate
Tinea infection